On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.167.18.170
Access to elec. publ.: SémCong

Séminaires et Congrès

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Séminaires et Congrès - Titles - 4 - pages 155-165

Titles4

Global Analysis and Harmonic Analysis
Jean Pierre Bourguignon - Thomas Branson - Oussama Hijazi (Ed.)
Séminaires et Congrès 4 (2000), xxiv+328 pages
Buy the book

Fourth Order Equations in Conformal Geometry
Sun-Yung A. Chang - Paul C. Yang
Séminaires et Congrès 4 (2000), 155-165
Download this article : PS file / PDF file

Résumé :
Équations d'ordre quatre en géométrie conforme
Dans cet article, nous présentons un travail récent sur des équations d'ordre quatre en géométrie conforme de dimensions trois et quatre. On présente un résultat d'existence d'une équation de type Yamabe en dimension trois. On examine une généralisation de l'inégalité de Cohn-Vossen en dimension quatre. Finalement, nous donnons une application, en dimension quatre, de l'équation d'ordre quatre à une équation non linéaire faisant intervenir le tenseur de Ricci.

Abstract:
In this article we review some recent work on fourth order equations in conformal geometry of three and four dimensions. We discuss an existence result for a Yamabe-type equation in dimension three. We examine a generalization of the Cohn-Vossen inequality to dimension four. Finally, we review an application of the fourth order equation to a fully nonlinear equation in dimension four that involves the Ricci tensor.


ISBN : 2-85629-094-9